Alert archive / Wisconsin / Frost Advisories in 2011

Frost Advisory 6, NWS Green Bay, WI

September 14, 201110 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at Sep 14, 2011, 4:43 AM CDT for 10 counties in Wisconsin. It took effect at Sep 15, 2011, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 14, 2011, 4:43 AM CDT (09:43 UTC)
In effect from
Sep 15, 2011, 3:00 AM CDT
Expired
Sep 15, 2011, 8:00 AM CDT
In force
5 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Waushara County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 124 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1825 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

212 
WWUS73 KGRB 140943
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
443 AM CDT WED SEP 14 2011

...FROST EXPECTED IN CENTRAL WISCONSIN LATE TONIGHT...

.AS HIGH PRESSURE BUILDS INTO MINNESOTA LATE TONIGHT...CLEARING
SKIES AND DECREASING WINDS ARE EXPECTED IN CENTRAL WISCONSIN. THIS
SHOULD ALLOW AREAS OF FROST TO FORM.

ALTHOUGH COOL TEMPERATURES ARE ANTICIPATED ACROSS THE ENTIRE
AREA TONIGHT...CLOUDS AND WINDS SHOULD PREVENT WIDESPREAD FROST
OR FREEZING TEMPERATURES FOR LOCATIONS NORTH AND EAST OF THE
ADVISORY AREA. CONDITIONS WILL BE MORE FAVORABLE FOR FROST AND
FREEZING TEMPERATURES OVER THE ENTIRE AREA ON THURSDAY NIGHT.

WIZ018-030-035-036-045-141745-
/O.NEW.KGRB.FR.Y.0006.110915T0800Z-110915T1300Z/
LINCOLN-MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...TOMAHAWK...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
443 AM CDT WED SEP 14 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY. 

* TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S
  LATE TONIGHT.

* AREAS OF FROST ARE ANTICIPATED LATE TONIGHT INTO EARLY THURSDAY
  MORNING. FARMERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD
  TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION FROM THE FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
TSK
3 follow-up statements
841 
WWUS73 KGRB 141724
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
ISSUED BY NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1224 PM CDT WED SEP 14 2011

...FROST EXPECTED IN CENTRAL WISCONSIN LATE TONIGHT...

.AS HIGH PRESSURE BUILDS INTO MINNESOTA LATE TONIGHT...CLEARING
SKIES AND DECREASING WINDS ARE EXPECTED IN CENTRAL WISCONSIN.
THIS SHOULD ALLOW AREAS OF FROST TO FORM.

ALTHOUGH COOL TEMPERATURES ARE ANTICIPATED ACROSS THE ENTIRE AREA
TONIGHT...CLOUDS AND WINDS SHOULD PREVENT WIDESPREAD FROST OR
FREEZING TEMPERATURES FOR LOCATIONS NORTH AND EAST OF THE
ADVISORY AREA. CONDITIONS WILL BE MORE FAVORABLE FOR FROST AND
FREEZING TEMPERATURES OVER THE ENTIRE AREA ON THURSDAY NIGHT.

WIZ018-030-035-036-045-150130-
/O.CON.KGRB.FR.Y.0006.110915T0800Z-110915T1300Z/
LINCOLN-MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...TOMAHAWK...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
1224 PM CDT WED SEP 14 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S 
  LATE TONIGHT. 

* AREAS OF FROST ARE ANTICIPATED LATE TONIGHT INTO EARLY 
  THURSDAY MORNING. FARMERS AND OTHERS WITH AGRICULTURAL 
  INTERESTS SHOULD TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION 
  FROM THE FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MRC/DDV
458 
WWUS73 KGRB 150130
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
830 PM CDT WED SEP 14 2011

...FROST EXPECTED OVER NORTH-CENTRAL AND CENTRAL WISCONSIN LATE
TONIGHT...

.ALTHOUGH WINDS WILL BE ONSHORE OFF LAKE SUPERIOR TONIGHT...A VERY
CHILLY AIRMASS WILL SPREAD ACROSS THE REGION. TEMPERATURES HAVE
ALREADY FALLEN INTO THE UPPER 30S TO LOWER 40S OVER NORTH-CENTRAL
WISCONSIN AND CONDITIONS SUPPORT TEMPERATURES FALLING INTO THE
LOWER 30S BY MORNING...THEREBY EXPOSING TENDER VEGETATION TO NEAR
FREEZING TEMPERATURES OVER NORTH-CENTRAL WISCONSIN. TEMPERATURES
ARE WARMER OVER CENTRAL WISCONSIN...BUT CLEARING SKIES WILL ALSO
ALLOW TEMPERATURES TO FALL NEAR FREEZING. EVEN THOUGH COOL
TEMPERATURES ARE EXPECTED EVERYWHERE...CONDITIONS WILL BE MORE
FAVORABLE FOR FROST AND FREEZING TEMPERATURES OVER THE ENTIRE AREA
ON THURSDAY NIGHT.

WIZ005-010>012-019-151100-
/O.EXA.KGRB.FR.Y.0006.110915T0800Z-110915T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
ANTIGO
830 PM CDT WED SEP 14 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY. 

* TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S 
  LATE TONIGHT. 

* AREAS OF FROST ARE ANTICIPATED LATE TONIGHT INTO EARLY 
  THURSDAY MORNING. FARMERS AND OTHERS WITH AGRICULTURAL 
  INTERESTS SHOULD TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION 
  FROM THE FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ018-030-035-036-045-151100-
/O.CON.KGRB.FR.Y.0006.110915T0800Z-110915T1300Z/
LINCOLN-MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...TOMAHAWK...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
830 PM CDT WED SEP 14 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S 
  LATE TONIGHT. 

* AREAS OF FROST ARE ANTICIPATED LATE TONIGHT INTO EARLY 
  THURSDAY MORNING. FARMERS AND OTHERS WITH AGRICULTURAL 
  INTERESTS SHOULD TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION 
  FROM THE FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MPC
838 
WWUS73 KGRB 150907
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CDT THU SEP 15 2011

...FROST EXPECTED OVER NORTH CENTRAL AND CENTRAL WISCONSIN THIS
MORNING...

.TEMPERATURES HAVE FALLEN INTO THE LOWER TO MIDDLE 30S OVER
NORTH CENTRAL AND CENTRAL WISCONSIN THIS MORNING. ALTHOUGH PATCHY
LOW CLOUDS AND PERSISTENT LIGHT WINDS MAY PREVENT WIDESPREAD
FROST FROM OCCURRING...AREAS OF FROST ARE STILL LIKELY IN NORTH
CENTRAL AND CENTRAL WISCONSIN EARLY THIS MORNING.

CONDITIONS WILL BE EVEN MORE FAVORABLE FOR FROST AND FREEZING
TEMPERATURES AWAY FROM LAKE MICHIGAN TONIGHT. A HARD FREEZE IS
LIKELY OVER MUCH OF NORTH CENTRAL...FAR NORTHEAST AND CENTRAL
WISCONSIN...WITH WIDESPREAD FROST ANTICIPATED NEAR THE BAY AND
THE FOX VALLEY. LOOK FOR ADDITIONAL FROST AND FREEZE HEADLINES
TO BE ISSUED LATER TODAY.

WIZ005-010>012-018-019-030-035-036-045-151300-
/O.CON.KGRB.FR.Y.0006.000000T0000Z-110915T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
WAUTOMA
407 AM CDT THU SEP 15 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES WILL BE IN THE LOWER TO MIDDLE 30S EARLY THIS
  MORNING.

* AREAS OF FROST WILL OCCUR EARLY THIS MORNING. FARMERS AND OTHERS
  WITH AGRICULTURAL INTERESTS SHOULD TAKE PRECAUTIONS TO PROTECT
  TENDER VEGETATION FROM THE FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
TSK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Sep 14, 4:12 AM CDT, 31 minutes earlier.

Area forecast discussion, Sep 14, 4:12 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
412 AM CDT WED SEP 14 2011

.SHORT TERM...TODAY THROUGH THURSDAY...MAIN FCST CONCERNS ARE COOL
TEMPS...FROST/FREEZE POTENTIAL LATE TONIGHT...AND PCPN CHCS.

A REINFORCING SHOT OF COOL CANADIAN AIR WAS PUSHING INTO GRB CWA
EARLY THIS MORNING...IN THE WAKE OF A COLD FRONT WHICH WAS MOVG
THROUGH EC WI. WV IMAGERY SHOWED AN UPPER VORTEX OVER CENTRAL
ONTARIO...WITH A POTENT VORT ROTATING AROUND IT'S NW PERIPHERY
INTO NE MANITOBA. THIS VORT IS EXPECTED TO AFFECT N WI LATER TODAY
INTO TONIGHT.

EXPECT PARTLY CLOUDY SKIES TO PREVAIL THIS MORNING...DUE TO
SUBSIDENCE BEHIND THE COLD FRONT. THE EXCEPTION WILL BE OVER
NC WI...WHERE COLD NW FLOW WILL LEAD TO INCREASING LAKE-ENHANCED
CLOUDS AND PERHAPS A FEW SHOWERS OVER VILAS CO. CLOUDS/SHOWERS ARE
EXPECTED TO INCREASE OVER NC WI THIS AFTERNOON AS THE MANITOBA S/W
TROF APPROACHES. DID NOT MAKE ANY SIGNIFICANT CHGS TO THE PREV
TEMP FCST...WITH HIGHS EXPECTED TO BE IN THE 50S.

THE STG VORT WILL SHIFT THROUGH N WI TONIGHT...PRODUCING ISOLD/SCT
SHOWERS OVER NC/NE WI. BUMPED POPS UP TO 50 PERCENT OVER VILAS CO...
WHERE LK-H8 DELTA-T'S OF 18-20 C WILL CAUSE CONTINUED LAKE
ENHANCEMENT. POPS MAY NEED TO BE RAISED TO LIKELY IN VILAS CO WITH
THE NEXT FCST. THE VORT IS EXPECTED TO SHIFT EAST OF THE REGION
DURING THE OVERNIGHT PERIOD...RESULTING IN A DECREASE IN CLOUDS/
SHOWERS OUTSIDE OF THE TYPICAL LK-EFFECT AREAS. WITH A VERY COOL
AIR MASS IN PLACE...ATTENTION TURNS TO THE POTENTIAL FOR FROST/
FREEZE HEADLINES LATE TONIGHT. WITH THE CANADIAN SFC HIGH STAYING
WELL TO OUR WEST (OVER MN)...LINGERING SFC PRESSURE GRADIENT...
BOUNDARY LAYER WINDS AROUND 20 KTS AND LK-ENHANCED CLOUDS
REMAINING OVER NC WI...CONDITIONS ARE NOT IDEAL FOR WIDESPREAD
FREEZING TEMPS OR FROST. BEST BET FOR CLEARING SKIES AND LIGHT
WINDS WILL BE OVER OUR SW COUNTIES...SO HAVE OPTED TO ONLY ISSUE
A FROST ADVISORY THERE. THIS MATCHES UP WELL WITH HEADLINES FROM
SURROUNDING OFFICES.

THE SFC HIGH WILL BUILD INTO WI ON THURSDAY...RESULTING IN PLENTY
OF SUNSHINE...BUT CONTINUED COOL TEMPS. KEPT THE DRY FCST INTACT
FOR NC WI...BUT WOULD NOT BE SURPRISED IF A FEW SHOWERS LINGER INTO
THE MORNING HOURS IN VILAS CO. MIXING THROUGH 800 MB SUPPORTS
HIGHS IN THE LOWER TO MIDDLE 50S.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY.

TEMPERATURES ARE THE MAIN CONCERN FOR THE LATTER HALF OF THE WORK
WEEK. THEN THE MAIN CONCERN BECOMES TIMING OF PRECIPITATION MOVING
INTO THE AREA LATE IN THE WEEKEND.

DID NOT MAKE DRASTIC CHANGES TO THE PREVIOUS FORECAST. FRIDAY
MORNING WILL BE THE COLDEST AS HIGH PRESSURE SLOWLY PASSES OVER THE
AREA WITH LIGHT WINDS AND MOSTLY CLEAR SKIES. GUIDANCE WAS SHOWING
PLENTY OF LOWS BELOW FREEZING IN NORTHERN WISCONSIN...BOTH THE 00Z
NAM MOS AND GFS MOS HAD A LOW OF 29 FOR RHINELANDER. IT WOULD
APPEAR THAT A FREEZE WARNING WILL BE NEEDED FOR A LARGE PART OF
THE FORECAST AREA THURSDAY NIGHT INTO FRIDAY MORNING. A GRADUAL
WARMING TREND CAN BE EXPECTED IN RETURN FLOW ON THE BACK SIDE OF
THE DEPARTING HIGH.

AN UPPER LEVEL TROUGH WILL BRING A CHANCE OF PRECIPITATION BACK TO
THE AREA SUNDAY AND SUNDAY NIGHT. HAVE A SMALL AREA OF SLIGHT
CHANCE IN POP GRIDS FOR CENTRAL WISCONSIN LATE SATURDAY NIGHT TO
MATCH WITH SURROUNDING GRIDS. HAVE CHANCE POPS ACROSS THE WESTERN
PART OF THE FORECAST AREA SUNDAY AND THE ENTIRE AREA SUNDAY NIGHT
AS THE SYSTEM MOVES EAST.
&&

.AVIATION...COLD NORTHWEST FLOW ACROSS WESTERN LAKE SUPERIOR WILL
RESULT IN MORE LAKE-ENHANCED CLOUDS/SHOWERS OVER NC WI TODAY AND
TONIGHT. THE SHOWERS WILL BE MOST NUMEROUS LATE THIS AFTERNOON AND
TONIGHT...AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH N WI. MVFR
CIGS ARE POSSIBLE IN RHI TONIGHT. THE REST OF THE AREA SHOULD SEE
MAINLY VFR CONDITIONS THOUGH TONIGHT. GUSTY NW WINDS ARE EXPECTED
TODAY.
&&

.MARINE...INCREASING INSTABILITY OVER LAKE MICHIGAN WILL LEAD
TO GUSTY NW WINDS TODAY. FREQUENT GUSTS IN EXCESS OF 25 KTS SHOULD
CONTINUE THROUGH THURSDAY MORNING. A SMALL CRAFT ADVISORY REMAINS
IN EFFECT THROUGH THE PERIOD.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 3 AM TO 8 AM CDT THURSDAY FOR WIZ018-030-035-
036-045.

&&

KIECKBUSCH/MG
Hazardous weather outlook, Sep 13, 3:06 PM CDT, 13 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT TUE SEP 13 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
306 PM CDT TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

SMOKEY CONDITIONS MAY RETURN TO NORTH-CENTRAL AND FAR NORTHEAST
WISCONSIN ON WEDNESDAY...AS NORTHWEST WINDS REDEVELOP.

FROST IS POSSIBLE ON WEDNESDAY NIGHT...ESPECIALLY ACROSS CENTRAL
WISCONSIN. FREEZING TEMPERATURES ARE LIKELY AT MOST AREAS AWAY
FROM THE BAY AND LAKE ON THURSDAY NIGHT. BE SURE TO MONITOR LATER
FORECASTS FOR UPDATED INFORMATION IF YOU ARE INTERESTED IN
PROTECTING COLD-SENSITIVE PLANTS AND EXTENDING THE GROWING SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-142015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
306 PM CDT TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

GUSTY NORTHWEST WINDS WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL
CRAFT AGAIN LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE INTO THURSDAY...AS
NORTHWEST WINDS GUST TO 30 KNOTS AT TIMES.

TE/JS

Nearby

Frost Advisories in Wisconsin, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.